Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Treated for high BP. On Telma and Olsar. Why sudden rise?

I am 76 years old and i treated for high blood pressure which normally ranges from 140-160(maxm)/usually 80.I was regularly taking the following medicines: Metpure XL 50 -one tab after BF.--Aquazide 12.5 alternate days at 8-00am--TELMA 80 and Atorva 10mg after dinner .Suddenly I observed that my BP shot up to 186/90 one day .Before that I stopped taking Aquazide 12.5.My DOCTOR put the reason on that and now Iam taking Metpure XL 50,CTD 12.5 in the morning and OLSAR 40 and Atorva 10 after dinner.Kindly let me know the reason of sudden rise in BP and if the present protocol is ok. Dilip SENGUPTA emai : YYYY@YYYY
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM
You are on a good medication for Hypertension and Dyslipidemia. one or two abnormal reading of BP in a week is not a alarming sign for Hypertensive patients, unless it is constant. One abnormal reading may be due to anxiety, stress, work related issue, missed dose or dose not taken at proper time etc.
So don't worry and take the medication regularly as prescribed by your doctor. If Bloop pressure is constantly high than you needs to be revise your medication.
Hope you got your answer
Best Wishes
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor